# SDR AALA20120426001

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 71,626 hours, 11,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT FROM ROWS 22 TO 24 INOPERATIVE.  REPLACED BATTERY PACK FOR AISLE EMERGENCY LIGHTS FROM ROWS 22 TO 24.  PAC5005 OP CHECK OK.
